Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 322, NWS Springfield, MO

October 17, 2012Douglas County, Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 17, 2012, 5:05 PM CDT for Douglas County, Howell County, Ozark County, Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2012, 5:05 PM CDT (22:05 UTC)
Expired
Oct 17, 2012, 5:45 PM CDT
In force
40 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 1:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS53 KSGF 172205
SVRSGF
MOC067-091-153-172245-
/O.NEW.KSGF.SV.W.0322.121017T2205Z-121017T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT WED OCT 17 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 545 PM CDT

* AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  GAINESVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  BAKERSFIELD...BRIXEY...CAULFIELD...DORA...GAINESVILLE...
  HARDENVILLE...ISABELLA...MOODY...NOBLE...PONTIAC...POTTERSVILLE...
  ROCKBRIDGE...SILOAM SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH...
  UDALL...WASOLA...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9264 3680 9261 3685 9201 3650 9192
TIME...MOT...LOC 2205Z 256DEG 34KT 3661 9255

HAIL...<.75IN
WIND...60 MPH

$$

LINDENBERG
3 follow-up statements
266 
WWUS53 KSGF 172217
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT WED OCT 17 2012

MOC067-091-153-172245-
/O.CON.KSGF.SV.W.0322.000000T0000Z-121017T2245Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
517 PM CDT WED OCT 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
OZARK...SOUTHWESTERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES UNTIL
545 PM CDT...

AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GAINESVILLE...
AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...BRIXEY...CAULFIELD...DORA...GAINESVILLE...
HARDENVILLE...MOODY...POTTERSVILLE...ROCKBRIDGE...SILOAM SPRINGS...
SOUTH FORK...SYCAMORE...TECUMSEH...UDALL...WILLHOIT AND ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3651 9255 3661 9254 3680 9246 3685 9201
      3650 9192
TIME...MOT...LOC 2216Z 246DEG 47KT 3668 9237

HAIL...<.75IN
WIND...60 MPH

$$

LINDENBERG
066 
WWUS53 KSGF 172227
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
527 PM CDT WED OCT 17 2012

MOC067-091-153-172245-
/O.CON.KSGF.SV.W.0322.000000T0000Z-121017T2245Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
527 PM CDT WED OCT 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
OZARK...SOUTHWESTERN HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES UNTIL
545 PM CDT...

AT 525 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
BAKERSFIELD...AND MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD...CAULFIELD...DORA...MOODY...POTTERSVILLE...SILOAM
SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH AND UDALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3651 9241 3667 9228 3682 9226 3685 9201
      3650 9192
TIME...MOT...LOC 2227Z 255DEG 55KT 3673 9208

HAIL...<.75IN
WIND...60 MPH

$$

LINDENBERG
105 
WWUS53 KSGF 172239
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT WED OCT 17 2012

MOC067-091-153-172249-
/O.EXP.KSGF.SV.W.0322.000000T0000Z-121017T2245Z/
DOUGLAS MO-HOWELL MO-OZARK MO-
539 PM CDT WED OCT 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK...SOUTHWESTERN
HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES WILL EXPIRE AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
WEDNESDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3651 9241 3667 9228 3682 9226 3685 9201
      3650 9192
TIME...MOT...LOC 2239Z 255DEG 55KT 3677 9186

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 4:19 PM CDT, 46 minutes earlier.

Area forecast discussion, Oct 17, 4:19 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 PM CDT WED OCT 17 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 410 PM CDT WED OCT 17 2012/

A LINE OF STRONG CONVECTION ALONG AN ADVANCING COLD FRONT WAS
PUSHING RAPIDLY EAST ACROSS SOUTH CENTRAL MISSOURI AT MID
AFTERNOON. THE STORMS HAD ORGANIZED AND INTENSIFIED AS STRONG 500
MB HEIGHT FALLS AND THE LEFT EXIT REGION OF THE UPPER JET HAD
OVERSPREAD THE REGION. MIXED LAYER CAPE HAD INCREASED TO NEAR 500
J/KG AHEAD OF THE FRONT.

STRONG DEEP LAYER SHEAR AND AMPLE INSTABILITY WILL SUPPORT THE
POTENTIAL OF STRONG TO LOCALLY SEVERE STORMS EAST OF A LINE FROM
ROLLA TO BRANSON. DAMAGING STRAIGHT LINE WINDS WILL REMAIN THE PRIMARY
RISK. THERE REMAINS A LIMITED RISK FOR A BRIEF SPIN UP TORNADO
ALONG THE LINE OF STORMS AS ENVIRONMENTAL CONDITIONS COULD SUPPORT
MESO VORTICITY DEVELOPMENT.

THE STORMS WILL EXIT SOUTH CENTRAL BY 7 PM.

FOSTER

&&

.SHORT TERM (TONIGHT THROUGH SATURDAY)...
/ISSUED 4 PM CDT WED OCT 17 2012/

THE COLD FRONT WILL SWEEP EAST OF THE REGION TONIGHT USHERING IN
A COOLER CANADIAN AIR MASS. A DEEP STACKED UPPER LOW WILL TAKE
SHAPE OVER THE UPPER MIDWEST THURSDAY RESULTING IN A NORTHWESTERLY
FLOW ACROSS THE REGION. A STRONG PRESSURE GRADIENT RESULTING FROM
THE DEEPENING SURFACE LOW TO OUR NORTH AND CANADIAN HIGH PRESSURE
BUILDING IN FROM THE WEST. WESTERLY SURFACE WINDS WILL FREQUENTLY
GUSTS OVER 30 MPH WITH GUSTS TO NEAR 40 MPH POSSIBLE ACROSS
SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI. A WIND ADVISORY HAS
BEEN ISSUED FOR AREAS GENERALLY WEST OF A LINE FROM NEOSHO TO
WARSAW.

THE UPPER WILL BEGIN TO LIFT TO THE EAST FRIDAY AND SATURDAY WHILE
SURFACE HIGH PRESSURE BUILDS INTO THE REGION. MILDER TEMPERATURES
WILL RETURN SATURDAY AS THE A RETURN FLOW SETS UP.

FOSTER

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
/ISSUED 4 PM CDT WED OCT 17 2012/

THE UPPER PATTERN WILL BECOME MORE ZONAL THIS WEEKEND INTO EARLY
NEXT WEEK ALLOWING FOR A CONTINUED SPELL OF MILD WEATHER. MINOR
IMPULSES WILL TRACK THROUGH THIS FLOW WHILE A FRONT SAGS SOUTH
INTO THE REGION EARLY NEXT WEEK. THIS WILL RESULT IN INCREASING
CLOUD COVER AND A CHANCE FOR SHOWERS AND THUNDERSTORMS.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...A FRONT WILL BE MOVING THROUGH THE MISSOURI
OZARKS LATE THIS AFTERNOON. MVFR CEILINGS CAN BE EXPECTED THROUGH
THIS AFTERNOON AND EVENING. HAVE INCLUDED TEMPO GROUPS FOR ARRIVAL
OF CONVECTION AT AREA TERMINALS. WINDS WILL BE GUSTY OUT OF THE
SOUTH THIS AFTERNOON SWITCHING TO A WESTERLY DIRECTION TONIGHT.
ALL CONVECTION AFFECTING TERMINALS WILL BE FROM 19Z TO 23Z TIME
FRAME. HAVE INCLUDED SOME NON CONVECTIVE LOW LEVEL WIND SHEAR LATE
TONIGHT AND EARLY TOMORROW MORNING DUE TO CHANGING WINDS RIGHT OFF
THE SURFACE. SKIES WILL CLEAR OUT LATE THIS EVENING AND THROUGH
TOMORROW MORNING.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 10 AM TO 7 PM CDT THURSDAY FOR MOZ055-056-
     066>068-077-078-088-089-093.

KS...WIND ADVISORY FROM 10 AM TO 7 PM CDT THURSDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Oct 17, 4:57 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT WED OCT 17 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-182200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 PM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A LINE OF THUNDERSTORMS WILL PUSH RAPIDLY EAST ACROSS SOUTH
  CENTRAL MISSOURI THROUGH LATE THIS AFTERNOON. SOME STORMS WILL
  BE STRONG TO SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH. THE
  RISK OF SEVERE STORMS WILL IMPACT AREAS EAST OF A LINE FROM
  GAINESVILLE TO SALEM.

  HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. WHILE THE CHANCE
  FOR TORNADO DEVELOPMENT IS LIMITED...A BRIEF SPIN UP TORNADO
  CANNOT BE RULED OUT ACROSS SOUTH CENTRAL MISSOURI ALONG THE
  LINE OF STORMS.

  THE STORMS WILL MOVE TO THE EAST OF SOUTH CENTRAL MISSOURI
  AROUND 7 PM.

  GUSTY SOUTHERLY WINDS TO 30 MPH WILL OCCUR IN ADVANCE OF THE
  FRONT WHILE GUSTY NORTHWEST TO 30 MPH WILL DEVELOP BEHIND THE
  FRONT ACROSS SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  WEST WINDS GUSTING FROM 30 TO 35 MPH CAN BE EXPECTED ACROSS
  MUCH OF THE REGION ON THURSDAY WITH WIND GUSTS UP TO 40 MPH
  POSSIBLE ACROSS SOUTHEASTERN KANSAS AND SOUTHWEST MISSOURI.

  A CHANCE OF THUNDERSTORMS WILL IMPACT THE AREA MONDAY THROUGH
  WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH 7 PM ACROSS SOUTH
  CENTRAL MISSOURI EAST OF A GAINESVILLE TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Oct 17, 3:20 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     2 W PLEASANT HOPE       37.46N 93.31W
10/17/2012                   POLK               MO   BROADCAST MEDIA

            REPORTS OF TWO BARNS DESTROYED WEST OF PLEASANT HOPE NEAR
            175TH NORTH OF HIGHWAY 215 BETWEEN BRIGHTON AND PLEASANT
            HOPE.

&&

MGRIFFIN
Local storm report, Oct 17, 3:21 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     2 S LEBANON             37.65N 92.66W
10/17/2012                   LACLEDE            MO   LAW ENFORCEMENT

            LARGE LIMBS DOWN ON HIGHWAY 5 SOUTH OF LEBANON AND POWER
            POLE DOWN.

&&

MGRIFFIN
Local storm report, Oct 17, 3:24 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     3 ESE BRIGHTON          37.44N 93.30W
10/17/2012                   POLK               MO   EMERGENCY MNGR

            SEVERAL TREES UPROOTED BETWEEN BRIGHTON AND PLEASANT HOPE
            AND HEAVY DAMAGE TO OUTBUILDINGS AND BARNS

&&

MGRIFFIN
Local storm report, Oct 17, 3:27 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     1 S WALNUT GROVE        37.40N 93.55W
10/17/2012                   GREENE             MO   BROADCAST MEDIA

            ABOVE GROUND POOL AND SWINGSET DAMAGED FROM WINDS.

&&

MGRIFFIN
Local storm report, Oct 17, 3:31 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     5 N REPUBLIC            37.19N 93.48W
10/17/2012                   GREENE             MO   AMATEUR RADIO

            LARGE LIMB DOWN ON HIGHWAY N JUST SOUTH OF I-44 IN THE
            ROAD WAY. WINDS WERE ESTIMATED FROM SPOTTERS AT 65 MPH.

&&

MGRIFFIN
Local storm report, Oct 17, 3:34 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
10/17/2012                   GREENE             MO   BROADCAST MEDIA

            TREE UPROOTED IN ASH GROVE

&&

MGRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 1:41 PM CDTSpecial Weather StatementSGFPolk34 min
Oct 17, 1:49 PM CDTSpecial Weather StatementSGFDade41 min
Oct 17, 1:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk47 min
Oct 17, 2:08 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk52 min
Oct 17, 2:34 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster41 min
Oct 17, 2:36 PM CDTSpecial Weather StatementSGFGreene24 min
Oct 17, 2:54 PM CDTSevere Thunderstorm WarningSGFChristian, Laclede, Webster, Wright51 min
Oct 17, 3:08 PM CDTSpecial Weather StatementSGFMaries, Pulaski37 min
Oct 17, 3:35 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas, Wright40 min
Oct 17, 3:40 PM CDTWind AdvisorySGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 4 more27 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.